自然科学版 英文版
自然科学版 英文版
自然科学版 英文版

您目前所在的位置:首页 - 期刊简介 - 详细页面

中南大学学报(英文版)

Journal of Central South University

Vol. 12    No. 6    December 2005

[PDF Download]    [Flash Online]

    

A reliable routing algorithm based on fuzzy Petri net
in mobile ad hoc networks
HU Zhi-gang(胡志刚), MA Hao(马 好), WANG Guo-jun(王国军), LIAO Lin(廖 麟)

School of Information Science and Engineering, Central South University, Changsha 410083, China

Abstract:A novel reliable routing algorithm in mobile ad hoc networks using fuzzy Petri net with its reasoning mechanism was proposed to increase the reliability during the routing selection. The algorithm allows the structured representation of network topology, which has a fuzzy reasoning mechanism for finding the routing sprouting tree from the source node to the destination node in the mobile ad hoc environment. Finally, by comparing the degree of reliability in the routing sprouting tree, the most reliable route can be computed. The algorithm not only offers the local reliability between each neighboring node, but also provides global reliability for the whole selected route. The algorithm can be applied to most existing on-demand routing protocols, and the simulation results show that the routing reliability is increased by more than 80% when applying the proposed algorithm to the ad hoc on demand distance vector routing protocol.

 

Key words: mobile ad hoc network; fuzzy Petri net; certainty factor; ad hoc on demand distance vector; routing algorithm

中南大学学报(自然科学版)
  ISSN 1672-7207
CN 43-1426/N
ZDXZAC
中南大学学报(英文版)
  ISSN 2095-2899
CN 43-1516/TB
JCSTFT
版权所有:《中南大学学报(自然科学版、英文版)》编辑部
地 址:湖南省长沙市中南大学 邮编: 410083
电 话: 0731-88879765 传真: 0731-88877727
电子邮箱:zngdxb@csu.edu.cn 湘ICP备09001153号